MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REDUCTION CANNULATED PEDICLE SCREW 5X45; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA REDUCTION CANNULATED PEDICLE SCREW 5X45; SPINE PEDICLE SCREW
Model Number 03.52.712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, it was difficult to fit the l2 guide to the bone.Delay time was 30min.The surgeon confirmed that the screw had come off by post-op ct image.A second surgery was immediately performed, the screw was removed, and refixation was performed.The spinous process was excised as indicated in the planning.
 
Additional Manufacturer Narrative
Additional items involved in the event: myspine 7.0722 myspine mc drill based guide l02 (k173472) lot.08794s.Myspine 7.0702 myspine mc vertebra l02 (k173472) lot.08794s.Batch review performed on 30 january 2023.Lot 08794s: (b)(4) items manufactured and released on 30 january 2023.No anomalies found related to the problem.Mysolution department analysis.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.Guides were reprinted and tested with positive results.In particular, the l02 guide is very stable, thanks in part to the cranial arch, and consistent with all the preferences requested by the surgeon.The guide used during surgery and the bone model were sent back for analysis and were tested with positive results: the fitting is stable and univocal without any slipping problems.It is evident the correct fit with the trajectory of the holes ('left hole' and 'right hole') and the correct positioning of the pads in 3 different views.

Brand Name
REDUCTION CANNULATED PEDICLE SCREW 5X45
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16395234
Report Number3005180920-2023-00075
Device Sequence Number6433257
Product Code NKB
UDI-Device Identifier07630030847080
UDI-Public07630030847080
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153664
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.52.712
Device Catalogue Number03.52.712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian